Smooth compactness of ƒ-minimal hypersurfaces with bounded ƒ-index

Barbosa, E, Sharp, B orcid.org/0000-0002-7238-4993 and Wei, Y (2017) Smooth compactness of ƒ-minimal hypersurfaces with bounded ƒ-index. Proceedings of the American Mathematical Society, 145 (11). pp. 4945-4961. ISSN 0002-9939

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 American Mathematical Society. This is an author produced version of a paper published in the Proceedings of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: November 2017
  • Accepted: 19 December 2016
  • Published (online): 26 May 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Jun 2018 09:37
Last Modified: 28 Jun 2018 03:46
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/proc/13628

Share / Export

Statistics